# SDR IPXA2016110710312

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 83,679 hours, 14,475 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AJC70754
- Part serial: 48539
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STAB RT SIDE ACCESS PANEL DAMAGED.  REPAIRED IAW EO MD11 -5530-62238-C.
